MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CR TIBIAL INSERT SZ4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 200-24-09
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Pain (1994); Synovitis (2094); Distress (2329); Discomfort (2330); Osteolysis (2377); Balance Problems (4401); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal notification, the male patient had an initial right tka on (b)(6) 2012.The patient underwent revision surgery on (b)(6) 2017 secondary to polyethylene liner wear resulting in extensive osteolysis, synovitis, and aseptic loosening of the tibial component.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical devices: exactech tibial tray, catalog no.204-04-44, lot no.2070502; and exactech femoral component, catalog no.30-03-04, lot no.2035631.Correction/removal number: z-0019-2022.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of polyethylene liner wear, osteolysis, and aseptic tibial loosening as stated in the legal documentation.The aseptic (non-infected) tibial loosening may have been the result of an insufficient bond between the tibial tray and the bone.The extent and root cause of the reported polyethylene wear and osteolysis cannot be determined as the devices were not available for evaluation and radiographs, photographs, and operative notes were not provided.
 
Additional Manufacturer Narrative
1038671-2025-00537 multiple mdr reports were filed for this event, please see associated report: 1038671-2025-00537.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (type of investigation, investigation findings, investigation conclusions).The following sections were corrected: h6 (health effect - clinical code, medical device problem code, component code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and tibial loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16632994
Report Number1038671-2023-00528
Device Sequence Number7243716
Product Code JWH
UDI-Device Identifier10885862040299
UDI-Public10885862040299
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2019
Device Model Number200-24-09
Device Catalogue Number200-24-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer07/28/2023
01/28/2025
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date08/15/2023
01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale